Zhang-Zhang polynomials of regular 5-tier benzenoid strips

Henryk A. Witek*, Johanna Langner, Grzegorz Moś, Chien Pin Chou

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

Formal derivations of closed-form expressions for Clar covering polynomials (aka Zhang-Zhang polynomials or ZZ polynomials) of twelve classes of regular 5-tier benzenoid strips are presented. The derived formulas, together with the results reported previously in the literature, complete the full collection of ZZ polynomial formulas for the regular 5-tier benzenoid strips.

Original languageEnglish
Pages (from-to)487-504
Number of pages18
JournalMatch
Volume78
Issue number2
StatePublished - Jan 2017

Fingerprint

Dive into the research topics of 'Zhang-Zhang polynomials of regular 5-tier benzenoid strips'. Together they form a unique fingerprint.

Cite this